Medique Diphen allergy and hay fever medication relieves runny nose, sneezing, itching of nose and throat and itchy, watery eyes. Contains the same active ingredient as Benadryl, Diphenhydramine HCl 25 mg. Easy to swallow caplets packed in tamper-evident unit-dose packets. 24 packages of 1 tablet. Commissary pack box is great for vending units, book stores and commissaries. Also for use in first aid kits, bags and pouches.